# SDR ASAA2013021693906

- Difficulty date: February 16, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 20,179 hours, 6,309 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ON.  IAW FIM 21-62 / 842 C/W INIT EVAL - NO DEFECT NOTED, & C/W ZONE TEMP CONTROLLER BITE - NO DEFECT NOTED.
